# SDR DALA1052480909

- Difficulty date: November 7, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114617
- Condition: Cracked
- Location: Bs 160 L4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LONGERON 4 LT CRACKED AT STA 160.  INSTALLED NEW SECTION OF STR IAW SRM 51-30-02 AND 51-30-05.
